# SDR ASAA2015051211706

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 13,093 hours, 3,907 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18RTDY
- Condition: Failed
- Location: Nr 2 Hf Sys
- Part time: 13,087 hours, 3,902 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 2 WILL NOT TUNE, NOR WILL IT TRANSMIT ON 8843, MULTIPLE FREQS ATTEMPTED.  ACFT GROUNDED.  REPLACED NR 2 HF TRANSEIVER IAW MM 23-11-21/401.  OPS GOOD.  GROUND VERIFICATION GOOD.
